# SDR ASOA05360

- Difficulty date: April 13, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A C-CHECK, THE NOSE LANDING GEAR WHEEL WELL AFT CUT OUT ON THE LT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTNANCE IS REPAIRING THE NOSE LANDING GEAR WHEEL WELL FUSELAGE SKIN RADIUS LT AT FS 235 IAW EO.  (K)
